# SDR UALA2010040501113

- Difficulty date: April 3, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 37,145 hours, 9,841 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480013
- Part serial: 99272H9231
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A STRONG HISS NOISE COMES FROM THE CAPT UPPER LT CORNER IN THE FRONT WINDSHIELD.   PRESSURIZED ON THE GROUND AND NOTED A MODERATE LEAK DEVELOPING AT CABIN 2.0 PSI.  SUSPECT WINDSHIELD NEEDS REPLACED, REMOVED AND RESEALED. WINDSHIELD AVAIL SFO. REPLACED CAPTAIN'S WINDSHIELD.
